# SDR ABXA010366

- Difficulty date: June 25, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 36,590 hours, 41,833 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pin
- Part number: 49141731
- Condition: Corroded
- Location: Horz. Stab.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HORIZONTAL STABILIZER PIN HAD CORROSION ON END AND TAB. REPLACED PINS IAW DC-9 MM 27-40-01.
